×

zbMATH — the first resource for mathematics

Uniqueness and nonuniqueness of periodic solutions of x’(t)= -g(x(t-1)). (English) Zbl 0404.34057

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Glass, L.; Mackey, M.: Oscillation and chaos in physiological control systems. Science 197, 287-289 (1977) · Zbl 1383.92036
[2] Jones, G. S.: The existence of periodic solutions of f’\((x) = - {\alpha}f(x - 1)[1 + f(x)]\). J. math. Anal. appl. 5, 435-450 (1962) · Zbl 0106.29504
[3] Jones, G. S.: Periodic motions in Banach space and applications to functional differential equations. Contrib. differential equations 3, 75-106 (1964) · Zbl 0135.37001
[4] Kaplan, J.; Yorke, J.: Ordinary differential equations which yield periodic solutions of differential-delay equations. J. math. Anal. appl. 48, 317-324 (1974) · Zbl 0293.34102
[5] Kaplan, J.; Yorke, J.: On the stability of a periodic solution of a differential delay equation. SIAM J. Math. anal. 6, 268-282 (1975) · Zbl 0241.34080
[6] Kaplan, J.; Yorke, J.: On the nonlinear differential delay equation x’\((t) = - f(x(t), x(t - 1))\). J. differential equations 23, 293-314 (1977) · Zbl 0307.34070
[7] Myschkis, A. D.: Linear differential equations with retarded argument. 17 (1955) · Zbl 0067.31802
[8] Nussbaum, R. D.: Periodic solutions of special differential-delay equations: an example in nonlinear functional analysis. Proc. royal soc. Edinburgh 81A, 131-151 (1978) · Zbl 0402.34061
[9] Nussbaum, R. D.: A global bifurcation theorem with applications to functional differential equations. J. functional analysis 19, 319-339 (1975) · Zbl 0314.47041
[10] Nussbaum, R. D.: The range of periods of periodic solutions of x’\((t) = - f(x(t - 1))\). J. math. Anal. appl. 58, 280-292 (1977) · Zbl 0359.34066
[11] Nussbaum, R. D.: Periodic solutions of some nonlinear autonomous functional differential equations. Ann. mat. Pura appl. 101, 263-306 (1974) · Zbl 0323.34061
[12] Nussbaum, R. D.: Periodic solutions of analytic functional differential equations are analytic. Michigan math. J. 20, 249-255 (1973) · Zbl 0291.34052
[13] R. D. Nussbaum, Cyclic differential equations, in preparation.
[14] Walther, H. -O: A theorem on the amplitudes of periodic solutions of differential delay equations with applications to bifurcation. J. differential equations 29, 396-404 (1978) · Zbl 0354.34074
[15] Granas, A.: The Leray-Schauder index and the fixed point theory for arbitrary anr’s. Bull. soc. Math. France 100, 209-228 (1972) · Zbl 0236.55004
[16] Peitgen, H. -O: On continua of periodic solutions for functional differential equations. Rocky mountain math. J. 7, 609-617 (1977) · Zbl 0374.47035
[17] Turner, R. E. L: Transversality and cone maps. Arch. rational mech. Anal. 58, 161-179 (1975) · Zbl 0321.47044
[18] Whyburn, G.: Topological analysis. (1958) · Zbl 0080.15903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.